# SDR ASAA2021062635389

- Difficulty date: June 26, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N527AS
- Make and model: Boeing 737890
- Aircraft serial: 35694
- Aircraft time: 39,004 hours, 13,456 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Web
- Part number: 111A13213
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRESSURE WEB AT STA 663 HAS HOLE SHOWING CRACK INDICATION (CLOCKED AT 12:00 POSTION) HOLE IS THE OB COUNTERSUNK HOLE NEXT SLOT. GROUNDED - YES. REPAIRED STA 663 CRACK IAW EA 800-57EA-23637.
